# SDR DXTR2014011301

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: General aviation
- Aircraft: N860QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258698
- Aircraft time: 4,110 hours, 5,734 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cam
- Part number: 25UN581
- Condition: Misinstalled
- Location: Nlg
- Part time: 4,110 hours, 5,734 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS TO THE RIGHT ON FLAT SURFACES AT ALL SPEEDS NO BRAKING.  FOUND NOSE STRUT ASSEMBLED INCORRECTLY,  NOSE WHEEL CENTERING CAM IS 90 DEGRESS OFF POSITION AND WOULD NOT AUTO-CENTER WHEN ACFT WAS ON JACKS.  RE-ASSEMBLED LOWER STRUT IAW CMM 32-20-35.
